MathSciNet Relay Station
MathSciNet bibliographic data
MR1832658 45M15
Li, Yongkun; Xu, Guitong Positive periodic solutions for an integrodifferential model of mutualism. Appl. Math. Lett. 14 (2001), no. 5, 525–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement